# SDR ASAA2022120741102

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,012 hours, 8,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 11955
- Condition: Damaged
- Location: Left Ecs Bay
- Part time: 26,026 hours, 8,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA DEFECTS #60449013. DURING T/S OF L/H PACK LT ILLUMINATED FOUND L/H ACM HARD TO TURN AND LOW AIR FLOW WHEN SELECTED HIGH. GROUNDED - YES. REMOVED AND REPLACED L/H ACM REF B737-900 AMM 21-51-04. REPLACED BROKEN CLAMP AND O-RING PACKING ON HIGH PRESS WATER SEPARATOR MIX MUFF REF B737-900 AMM 21-51-04. OPS CHECK GOOD. NO LEAKS NOTED. GROUND VERIFICATION COMPLETE. NO L/H PACK LIGHT ILLUMINATED.
